# SDR AALA202011129003

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 53,065 hours, 33,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT EXIT LOAD EMERGENCY LIGHT FAULT.  FOUND AFT EMERGENCY LEFT OVERWING LIGHT (63WL) DISCONNECTED, RECONNECTED OVERWING EMERGENCY LIGHT (63WL).
